MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 6530530
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: visual and microscopic examination revealed thread crest/flank damage; this damage appears to have initiated near the start of the thread and is evident around the damaged portion of the thread.Functional evaluation with sample mas head confirmed the set screw was still able to be fully engaged.The above observations are consistent with misalignment of the mas and set screw threads during construct assembly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre operative diagnosis: spinal canal stenosis procedure used: l3/4/5 oblique lumbar interbody fusion (olif) , l5/s posterior lumbar interbody fusion(plif) l3/s; pedicle screw fixation(pps) levels implanted: l3/s it was reported that intra-op, after placing the set screw, compression was performed with fulcrum, and attempted to break off the set screw which was placed on left l5, but it could not be broken off.When attempted to remove the driver of the set screw and attach it again, the set screw could not be gripped.The set screw was removed by the driver, and new set screw was placed but again it could not be broken off, the screw was replaced and broken off, and the operation was completed.There was a delay of less than 60 min in overall procedure time as a result of this event.The product came in contact with the patient.No patient symptoms or complication were reported as result of this event.

Brand Name
CD HORIZON SOLERA SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8481592
Report Number1030489-2019-00386
Device Sequence Number1922336
Product Code NKB
UDI-Device Identifier00643169750258
UDI-Public00643169750258
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Catalogue Number6530530
Device Lot NumberH5413256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1